×

zbMATH — the first resource for mathematics

Vladimir Petrovich Platonov (on his 80th birthday). (English. Russian original) Zbl 1445.01024
Russ. Math. Surv. 75, No. 2, 387-391 (2020); translation from Usp. Mat. Nauk 75, No. 2, 197-200 (2020).
With list of publications (18 items 2015–2019).
The previous lists appeared in [Chebyshevskiĭ Sb. 16, No. 4(56), 6–10 (2015; Zbl 1441.01013); Russ. Math. Surv. 70, No. 1, 197–201 (2015; Zbl 1316.01014); translation from Usp. Mat. Nauk. 70, No. 1, 197–200 (2015)].
MSC:
01A70 Biographies, obituaries, personalia, bibliographies
Biographic References:
Platonov, Vladimir Petrovich
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] В. П. Платонов, М. М. Петрунин 2015 Фундаментальные \(S\)-единицы в гиперэллиптических полях и проблема кручения в якобианах гиперэллиптических кривых Докл. РАН465 1 23-25
[2] English transl. V. P. Platonov and M. M. Petrunin 2015 Fundamental \(S\)-units in hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves Dokl. Math.92 3 667-669 · Zbl 1348.14083
[3] В. П. Платонов, Г. В. Федоров \(2015 S\)-единицы и периодичность непрерывных дробей в гиперэллиптических полях Докл. РАН465 5 537-541
[4] English transl. V. P. Platonov and G. V. Fedorov \(2015 S\)-units and periodicity of continued fractions in hyperelliptic fields Dokl. Math.92 3 752-756 · Zbl 1337.11040
[5] В. П. Платонов, М. М. Петрунин 2015 Новые кривые рода 2 над полем рациональных чисел, якобианы которых содержат точки кручения больших порядков Докл. РАН461 6 638-639
[6] English transl. V. P. Platonov and M. M. Petrunin 2015 New curves of genus 2 over the field of rational numbers whose Jacobians contain torsion points of high order Dokl. Math.91 2 220-221 · Zbl 1356.11038
[7] В. П. Платонов, М. М. Петрунин \(2016 S\)-единицы в гиперэллиптических полях и периодичность непрерывных дробей Докл. РАН470 3 260-265
[8] English transl. V. P. Platonov and M. M. Petrunin \(2016 S\)-units in hyperelliptic fields and periodicity of continued fractions Dokl. Math.94 2 532-537 · Zbl 1392.11035
[9] В. П. Платонов, В. С. Жгун, Г. В. Федоров 2016 Непрерывные дроби в гиперэллиптических полях и представление Мамфорда Докл. РАН471 6 640-644
[10] English transl. V. P. Platonov, V. S. Zhgoon, and G. V. Fedorov 2016 Continued rational fractions in hyperelliptic fields and the Mumford representation Dokl. Math.94 3 692-696 · Zbl 1403.11071
[11] В. П. Платонов, М. М. Петрунин \(2016 S\)-единицы и периодичность в квадратичных функциональных полях УМН71 5(431) 181-182
[12] English transl. V. P. Platonov and M. M. Petrunin \(2016 S\)-units and periodicity in quadratic function fields Russian Math. Surveys71 5 973-975 · Zbl 1357.11111
[13] В. П. Платонов 2017 О новых свойствах ганкелевых матриц над полем рациональных чисел УМН72 5(437) 187-188
[14] English transl. V. P. Platonov 2017 On new properties of Hankel matrices over the field of rational numbers Russian Math. Surveys72 5 963-964 · Zbl 1432.11031
[15] В. П. Платонов, Г. В. Федоров 2017 О периодичности непрерывных дробей в эллиптических полях Докл. РАН475 2 133-136
[16] English transl. V. P. Platonov and G. V. Fedorov 2017 On the periodicity of continued fractions in elliptic fields Dokl. Math.96 1 332-335 · Zbl 1392.11048
[17] В. П. Платонов, Г. В. Фёдоров 2017 О периодичности непрерывных дробей в гиперэллиптических полях Докл. РАН474 5 540-544
[18] English transl. V. P. Platonov and G. V. Fedorov 2017 On the periodicity of continued fractions in hyperelliptic fields Dokl. Math.95 3 254-258 · Zbl 1418.11109
[19] В. П. Платонов, М. М. Петрунин, В. С. Жгун, Ю. Н. Штейников 2018 О конечности гиперэллиптических полей со специальными свойствами и периодическим разложением \(\sqrt{f}\) Докл. РАН483 6 609-613
[20] English transl. V. P. Platonov, V. S. Zhgoon, M. M. Petrunin, and Yu. N. Shteinikov 2018 On the finiteness of hyperelliptic fields with special properties and periodic expansion of \(\sqrt{f}\) Dokl. Math.98 3 641-645 · Zbl 1428.11131
[21] В. П. Платонов, Г. В. Федоров 2018 Бесконечное семейство кривых рода 2 над полем рациональных чисел, якобиевы многообразия которых содержат рациональные точки порядка 28 Докл. РАН482 4 385-388
[22] English transl. V. P. Platonov and G. V. Fedorov 2018 An infinite family of curves of genus 2 over the field of rational numbers whose Jacobian varieties contain rational points of order 28 Dokl. Math.98 2 468-471 · Zbl 1427.14062
[23] В. П. Платонов, М. М. Петрунин 2018 О новых арифметических свойствах определителей ганкелевых матриц Докл. РАН481 5 484-485
[24] English transl. V. P. Platonov and M. M. Petrunin 2018 On new arithmetic properties of determinants of Hankel matrices Dokl. Math.98 1 370-372 · Zbl 1400.15012
[25] В. П. Платонов, В. С. Жгун, Г. В. Федоров 2018 О периодичности непрерывных дробей в гиперэллиптических полях над квадратичным полем констант Докл. РАН482 2 137-141
[26] English transl. V. P. Platonov, V. S. Zhgoon, and G. V. Fedorov 2018 On the periodicity of continued fractions in hyperelliptic fields over quadratic constant field Dokl. Math.98 2 430-434 · Zbl 1443.11141
[27] В. П. Платонов, М. М. Петрунин 2018 Группы \(S\)-единиц и проблема периодичности непрерывных дробей в гиперэллиптических полях Топология и физика, Сборник статей. К 80-летию со дня рождения академика Сергея Петровича Новикова Тр. МИАН 302 МАИК “Наука/Интерпериодика”, М. 354-376
[28] English transl. V. P. Platonov and M. M. Petrunin 2018 Groups of \(S\)-units and the problem of periodicity of continued fractions in hyperelliptic fields Proc. Steklov Inst. Math.302 336-357 · Zbl 1440.11127
[29] В. П. Платонов, Г. В. Федоров 2018 О проблеме периодичности непрерывных дробей в гиперэллиптических полях Матем. сб.209 4 54-94
[30] English transl. V. P. Platonov and G. V. Fedorov 2018 On the problem of periodicity of continued fractions in hyperelliptic fields Sb. Math.209 4 519-559 · Zbl 1445.11135
[31] В. П. Платонов, М. М. Петрунин, Ю. Н. Штейников 2019 О конечности числа эллиптических полей с заданными степенями \(S\)-единиц и периодическим разложением \(\sqrt{f}\) Докл. РАН488 3 237-242
[32] English transl. V. P. Platonov, M. M. Petrunin, and Yu. N. Shteinikov 2019 On the finiteness of the number of elliptic fields with given degrees of \(S\)-units and periodic expansion of \(\sqrt{f}\) Dokl. Math.100 2 440-444 · Zbl 07179390
[33] В. П. Платонов, Г. В. Федоров \(2019 S\)-единицы для линейных нормирований и периодичность непрерывных дробей обобщённого типа в гиперэллиптических полях Докл. РАН486 3 280-286
[34] English transl. V. P. Platonov and G. V. Fedorov 2019 On \(S\)-units for linear valuations and the periodicity of continued fractions of generalized type in hyperelliptic fields Dokl. Math99 3 277-281 · Zbl 1439.11164
[35] В. П. Платонов, М. М. Петрунин 2019 О бесконечномерных целочисленных ганкелевых матрицах Докл. РАН485 6 667-669
[36] English transl. V. P. Platonov and M. M. Petrunin 2019 On infinite-dimensional integer Hankel matrices Dokl. Math99 2 218-220 · Zbl 1419.15027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.